Humboldt-Universität zu Berlin - Mathematisch-Naturwissenschaftliche Fakultät - Institut für Mathematik

Gregor Pasemann

Research assistant

Mathematical Statistics



gregor.pasemann (at)


Postal address

Humboldt-Universität zu Berlin

Institut für Mathematik

Unter den Linden 6

D-10099 Berlin



Room 1.209

Rudower Chaussee 25

12489 Berlin (Adlershof)



Publications / Preprints


  1. I. Cialenco, H.-J. Kim, G. Pasemann (2022+). Statistical analysis of discretely sampled semilinear SPDEs: a power variation approach. arXiv:2103.04211 [math.PR]
  2. R. Altmeyer, I. Cialenco, G. Pasemann (2022+). Parameter estimation for semilinear SPDEs from local measurements. Accepted for publication in Bernoulli. arXiv:2004.14728 [math.ST]
  3. G. Pasemann, S. Flemming, S. Alonso, C. Beta, W. Stannat (2021). Diffusivity Estimation for Activator-Inhibitor Models: Theory and Application to Intracellular Dynamics of the Actin Cytoskeleton. J Nonlinear Sci 31, 59. doi:10.1007/s00332-021-09714-4
  4. G. Pasemann, W. Stannat (2020). Drift estimation for stochastic reaction-diffusion systems. Electron. J. Statist. 14(1) 547-579. doi:10.1214/19-EJS1665



  • G. Pasemann (2021). Parameter estimation for semilinear stochastic partial differential equations. Dissertation, TU Berlin. doi:10.14279/depositonce-12552